# SDR VNAA0706011

- Difficulty date: June 20, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 7,537 hours, 7,751 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018
- Part serial: 1372
- Condition: Failed
- Location: T/E Flap
- Part time: 5,868 hours, 5,999 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON APPROACH A FLAPS FAIL CAS MESSAGE AT 45 DEGREES.  MAINTENANCE INSPECTED AND FOUND FECU BITE CHECK NOT WORKING AND RIGHT HAND BPSU RIG INDICATION ERRATIC.  MAINTENANCE REMOVED AND REPLACED THE FECU IN ACCORDANCE WITH THE MAINTENANCE MANUAL 27-51-05-000/400-801.  OPERATIONAL CHECKS GOOD AT THIS TIME.  AIRCRAFT WAS RELEASED FOR SERVICE.
